# SDR DALA2015070204077

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTRAL FUEL TANK ACCESS PLATE 2302C, COUNTERSINKS.  CORROSION ON COUNTERSINK OF CENTRAL FUEL TANK ACCESS PLATE WAS REMOVED FOUND 3 ADJACENT HOLES OUT OF LIMITS.   ACCESS PLATE WAS REPLACED FOR A NEW ONE AND WILL BE INSTALLED WITH JIC 5730-0655, JOB 001-0416, STEP 5.
